BibTeX record journals/cnsns/YangZL23

download as .bib file

@article{DBLP:journals/cnsns/YangZL23,
  author       = {Baoling Yang and
                  Deli Zhang and
                  Sihua Liang},
  title        = {On critical double phase Choquard problems with singular nonlinearity},
  journal      = {Commun. Nonlinear Sci. Numer. Simul.},
  volume       = {125},
  pages        = {107420},
  year         = {2023},
  url          = {https://doi.org/10.1016/j.cnsns.2023.107420},
  doi          = {10.1016/J.CNSNS.2023.107420},
  timestamp    = {Wed, 23 Aug 2023 08:07:33 +0200},
  biburl       = {https://dblp.org/rec/journals/cnsns/YangZL23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}